# SDR WWMA9700059

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Part time: 1,146 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CABIN EMERGENCY LIGHT WENT OUT AFTER 5 TO 10 SECONDS.  REPLACED EMERGENCY BATTERIES 20LN, 21LN, 22LN, 23LN AND 24LN.
